# SDR TRBA2012009001

- Difficulty date: January 5, 2012
- Submitted: January 9, 2012
- Operation: Air carrier
- Aircraft: N529AM
- Make and model: Aerosp ATR 72-212A
- Aircraft serial: 529
- Aircraft time: 23,173 hours, 27,973 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Out Of Alignment
- Location: Emergency Sign
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE CREW REPORTED THE CABIN DOOR EMERGENCY EXIT SIGN LENS NOT ALIGNED WITH SIGNAGE.  THE ACFT WAS REMOVED FROM SERVICE.  REPOSITION MAIN ENTRANCE EXIT SIGN IAW JIC 33-50-00.  NO PARTS R & R.  THE OPS CHECK WAS GOOD.  THE ACFT WAS RETURNED TO SERVICE.
